# SDR SWAA950153

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 314A101010
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

EXPERIENCED BIRDSTRIKE TO NUMBER 2 ENGINE.  AIRCRAFT DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  PERFORMED BIRDSTRIKE INSPECTION AND NOTED DAMAGE TO ENGINE INLET COWL.  NO DAMAGE TO ENGINE INTERNALLY.  PERFORMED TEMP REPAIR AND MAINTENANCE FERRIED AIRCRAFT TO DAL FOR REPAIRS.  REPLACED ENGINE INLET COWL PER BOEING M/M.
